# SDR REXA2021070100483

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 35,025 hours, 34,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BM10006002
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMER LIGHT OVER RIGHT WING INOPERATIVE.  REMOVED AND REPLACED RH EMER LIGHT IAW AMM 33-51-21. BM1-0006-002
